# SDR YENA2025111301099

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10029
- Aircraft time: 17,066 hours, 4,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE/ VENT OUTLET SKIN / BTW FR69/70 & STGR31/33 / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ STS EA 160-2025-02 REV IR_DRAFT /2/ AIRBUS RDAF 81686597/003/2025#A.  ENGINEERING FERRY CONCURRENCE ECA-321. DESCRIPTION: ON 11/3/2025 AC N2084J (MSN: 1029) AT JFK, JFK REPORTED CORROSION DAMAGE ON THE REAR FUSELAGE LAV VENT OUTLET SKIN, BTW FR69/70 & STGR31RH/33RH (PN: D5348001620200). AC WAS FERRIED OUT TO MLB UNDER THE MX-FERRY AS PER REF /4/ TO DO THE DOUBLER REPAIR. AC REACHED MLB ON 11//5/2025 TO ACCOMPLISH THE REPAIR. THERE ARE NO ADL/REPAIRS WERE IDENTIFIED AS PER SRM 53-41-11 FOR THE A321 NEO, STS CONTACTED AIRBUS FOR A REPAIR DISPOSITION, VIA REF /3/ DOSSIER. SEE DETAILS IN STS EA, REF /1/. AIRBUS PROVIDED A REPAIR DISPOSITION CONSISTING OF PERFORM CUT OUT OF DAMAGED AREA, PERFORM NDT (DVI, HFEC, ROTO TEST) INSPECTIONS TO ENSURE NO ADDITIONAL DAMAGES AND INSTALL REPAIR DOUBLER AS PER A321 (ST2-CEO) SRM TASK 53-41-11-300-004. THE REF /1/ EA PROVIDES THE INSTRUCTIONS TO PERFORM THE PERMANENT REPAIR AND THIS EC COMPLIES WITH THE REF /2/ RDAF. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /2/, RDAF, AND IS CLASSIFIED AS MAJOR (E/C: A25-1020-01)
